RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 2, Pages 321–324 (Mi dan37261)  

This article is cited in 8 scientific papers (total in 9 papers)

MATHEMATICAL PHYSICS

Boundary-value problems for Maxwells equations

I. S. Gudovich, S. G. Krein, I. M. Kulikov

Voronezh State University

Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 517.9:535.4
Presented: . . 
Received: 13.01.1972

Citation: I. S. Gudovich, S. G. Krein, I. M. Kulikov, “Boundary-value problems for Maxwells equations”, Dokl. Akad. Nauk SSSR, 207:2 (1972), 321–324

Citation in format AMSBIB
\Bibitem{GudKreKul72}
\by I.~S.~Gudovich, S.~G.~Krein, I.~M.~Kulikov
\paper Boundary-value problems for Maxwells equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 2
\pages 321--324
\mathnet{http://mi.mathnet.ru/dan37261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316892}
\zmath{https://zbmath.org/?q=an:0277.35034}


Linking options:
  • http://mi.mathnet.ru/eng/dan37261
  • http://mi.mathnet.ru/eng/dan/v207/i2/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Gudovich, “On the method of orthogonal extension of overdetermined systems”, Math. USSR-Sb., 22:3 (1974), 456–464  mathnet  crossref  mathscinet  zmath
    2. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    3. S. Matyukevich, “Nonstationary Maxwell system in domains with edges”, St. Petersburg Math. J., 15:6 (2004), 875–913  mathnet  crossref  mathscinet  zmath
    4. I. A. Kremer, M. V. Urev, “A Regularization Method for the Quasi-Stationary Maxwell Problem in an Inhomogeneous Conducting Medium”, J. Math. Sci., 188:4 (2013), 378–386  mathnet  crossref
    5. M. V. Urev, “Convergence of a discrete scheme in a regularization method for the quasi-stationary Maxwell system in a non-homogeneous conducting medium”, Num. Anal. Appl., 4:3 (2011), 258–269  mathnet  crossref
    6. M. I. Ivanov, I. A. Kremer, M. V. Urev, “Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium”, Comput. Math. Math. Phys., 52:3 (2012), 476–488  mathnet  crossref  zmath  adsnasa  isi  elib  elib
    7. D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, St. Petersburg Math. J., 28:4 (2017), 507–554  mathnet  crossref  mathscinet  isi  elib
    8. M. V. Urev, Kh. Kh. Imomnazarov, Jian-Gang Tang, “A boundary value problem for one overdetermined stationary system emerging in the two-velocity hydrodynamics”, Num. Anal. Appl., 10:4 (2017), 347–357  mathnet  crossref  crossref  isi  elib
    9. D. V. Korikov, “Asymptotics of Maxwell system eigenvalues in a domain with small cavities”, St. Petersburg Math. J., 31:1 (2020), 13–51  mathnet  crossref  isi  elib
  • Number of views:
    This page:59
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020